# SDR C2XA09IA080

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 18,819 hours, 14,365 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2606 - DURING CRUISE AT 18000FT THE CREW REPORTED THAT THE NUMBER TWO ENGINE OIL PRESSURE WENT INTO THE AMBER RANGE AND WHEN POWER WAS PULLED BACK TO DETENT THE PRESSURE WENT BACK INTO THE GREEN RANGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED DEBRIS FROM THE NR 2 OIL PRESSURE SWITCH CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
